(SOLVED) The nurse in a health care provider's (HCP) clinic is assessing a client prescribed sublingual nitroglycern for state angina.
Type of Paper: Question-Answer
Academic Level: Undergrad. (yrs 1-2)
Paper Format: APA
The nurse in a health care provider's (HCP) clinic is assessing a client prescribed sublingual nitroglycern for state angina. The client reports getting a headache when taking the medication. Which of the folowing statements should the nurse make? O "Try taking a mild analgesic to relieve the headache. O "We will ask the health care provider to prescribe a different medication for you." O "Take only one dose of nitroglycerin to reduce the risk of getting a headache." O "There's nothing that can be done to relieve the headaches that nitroglycerin causes.
Expert solution paper
When starts with sublingual nitroglycerine medication for stable angina it will cause little headache for first some days .so it useful if you take little bit over the counter medicine acetaminophen pain killers...if headache persist talk with doctor...so the answer is "try taking some mild analgesic to relieve the headache".